# SDR AU980918

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408BVL2
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT GLARESHIELD RED FLUORESCENT TUBE BALLAST UNIT (LG16) INTERNAL SHORT CIRCUIT.
